Drink a full glass of water with each dose
Adults and children 12 years and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor.
Children under 12 years of age: consult a doctor
Active Ingredient: Aspirin 81mg (NSAID*), Pain reliever
*nonsteroidal anti-inflammatory drug
Inactive Ingredients: colloidal silicon dioxide, corn starch, crospovidone, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, hypromellose, methacrylic acid copolymer, microcrystalline cellulose, stearic acid, talc, titanium dioxide, triethyl citrate